The majority of paych. Meds. Have caused major sexual side effects. Now have Rx for depakote. Are there sexual side effects with this medication ?
It CAN but it does not ALWAYS. It is one of the listed side effects.
Although Wellbutrin may be less likely to cause sexual side effects than other antidepressant medications, sexual side effects are still a possibility. Changes in sex drive and impotence are among the sexual side effects that may occur.
i have been on lithium for 2 years and have had sexual side effects. i hear if you try an antidepressent such as wellbutrin (that has low sexual side effects) than it could help.
Yes, its a muscle relaxant and can cause sexual side effects.
Click on the link on the right for more information about Depakote side effects.
Abilify and Depakote are both medicines taken for depression and anxiety. These two medications should probably not be taken together since they can cause amplified side effects.
Depakote is a drug that should not be suddenly stopped, or seizures which can be fatal may result.
No there is no sexual side effect
Yes, weight gain is a frequently reported side effect of Depakote.
The preferred medications for bipolar are the mood stabilizers, they are very unlikely to cause sexual side effects. Its the antidepressants that most frequently cause such side effects, and they are usually avoided in most bipolar treatment due to the risk of breakthrough mania.
It is the only anti depressant with the least knowen sexual side effects.
DEPAKOTE Generic Name: divalproex sodium (dye val PROE ex) Brand Names: Depakote, Depakote ER Sweating (usually with a fever) is one of the side effects of Depakote. Profuse sweating should probably be discussed with your doctor.
No lamictal doesn't cause sexual side effects. It's probably your underlying condition of bipolar disorder or depression itself. It doesn't affect serotonin like the SSRI antidepressants which cause sexual disfunction instead it works through and independent mode of action acting as an antagonist at the NMDA receptor.
Yes. In fact, Depakote (an anti-convulsant) is a treatment for one of the more concerning side effects of Wellbutrin (seizure).
All medicines that can help us can also hurt us, and all have side effects - even natural medicines, herbs and supplements. Just because a medicine has a side effect associated with it doesn't mean that side effect will affect every patient who uses it. Side effects are very individualized among patients. Depakote is a medicine with a long history of safe use, however it too has side effects associated with it. One of these can be hair loss.
i am nurse RN. in my 9 years of nursing i have not heard of any danger side effects of mixing hydrocodon and depakote, only increased drowsiness which is a common side effect for each for both drugs. although you will experience side effects from each individual drug.
Some side effects may appear instantly (e.g. stomach upset) but others may take months or years.
Dilantin , Tegretol and phenobarbital are three of the original drugs used. today drugs like depakote, topomax and Keppra are used frequently and have been more effective than Dilantin. There are side effects from topomax that can cause anxiety attacks and perspiring to occur. Depakote has been proven to cause significant weight gain in many users. Keppra has not caused any significant side effects I'm aware of. Some of these drugs are also used for psychiatric purposes. Depakote also caused a patient to be lethargic.
i am not sure
Of course their not
No, but check with your doctor if you have any strange symptoms.
All have side effects ,usually get better after a couple of weeks as your body adjusts. Sexual side effects may not get better with time.That's one reason Wellbutrin is popular...doesn't have sexual side effects for most people
No undesirable side effects have been reported.